EconPapers    
Economics at your fingertips  
 

Normal Criteria of Function Families Concerning Shared Values

Wenjun Yuan, Bing Zhu and Jianming Lin

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We study the normality of families of meromorphic functions concerning shared values. We consider whether a family of meromorphic functions ℱ is normal in D, if, for every pair of functions f and g in ℱ, f′ − af−n and g′ − ag−n share the value b, where a and b are two finite complex numbers such that a ≠ 0, n is a positive integer. Some examples show that the conditions in our results are best possible.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/790942

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:790942

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:790942